advertisement
Question
Posted by: Worried | 2005/12/09

Morning after pill

During intercourse the condom tore. I decided to get the morning after pill just in case. About a week after drinking it I got my period. Today (more than a week after my period) I'm not sure if I'm getting my period again but at the moment it seems to be a brown discharge. Could you advise if this does occur as I'm worried. I understand that my hormones are completely disturbed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely a side effect of the morning after pill. It can disrupt your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement